×

On the X-join decomposition for undirected graphs. (English) Zbl 0439.05041


MSC:

05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Arditti, J.C., Graphes de comparibilité et dimension es ordres, ()
[2] Billera, L.J., On the composition and decomposition of clutters, J. combinatorial theory (B), 11, 234-245, (1971) · Zbl 0201.22406
[3] Balas, E.; Zemel, E., Graph substitution and set packing polytopes, Networks, 7, 267-284, (1977) · Zbl 0363.90046
[4] Chatelet, A., Algébre des relations de congruence, Ann. scientifiques de l’ecole normale supérieure, 66, 332-368, (1947) · Zbl 0034.16004
[5] Chvátal, V., On certain polytopes associated with graphs, J. combinatorial theory (B), 18, 138-154, (1975) · Zbl 0277.05139
[6] Cowan, D.D.; James, L.O.; Stanton, R.G., Graph decomposition for undirected graphs, (), 281-290 · Zbl 0263.05119
[7] Cunningham, W.H., A combinatorial decomposition theory, () · Zbl 0385.05022
[8] Eftimie, M.; Eftimie, R., A decomposition property of basic acyclic graphs, Discrete mathematics, 17, 271-279, (1977) · Zbl 0385.05039
[9] Foulis, D.J., Emperical logic, xeroxed course notes, (1969/70), University of Massachusetts Amherst. Mass
[10] Gallai, T., Transity orienterbare graphen, Acta. math. acad. sci. hung., 18, 25-66, (1967) · Zbl 0153.26002
[11] Golumbic, M.C., Comparability graphs and a new matroid, J. combinatorial theory (B), 22, 68-90, (1977) · Zbl 0352.05023
[12] Hemminge, R.L., The group of an X-join of graphs, J. combinatorial theory, 5, 408-418, (1968) · Zbl 0184.49002
[13] Jolivet, J.L., Problèmes de connexité et hamiltoniens en théorie des graphes et généralisation de la notion de graphe parfait, ()
[14] Maurer, M.C., Unité de la décomposition d’un graphe en joint suivant un graphe joint-irréductible, d’une famille de ses sour-graphes, C.R. acad. sci. Paris, t. 282, 289-292, (1976), série A · Zbl 0337.05139
[15] Maurer, M.C., Joints et décompositions premières dans LES graphes, ()
[16] Pfaltz, J.L., Graph structures, J. assoc. comput. Mach., 19, 411-422, (1972) · Zbl 0244.05106
[17] Sabidussi, G., Graph derivatives, Math. feitschr., 76, 385-401, (1961) · Zbl 0109.16404
[18] Shapley, L.S., Compound simple games III: on committees, the RAND corporation, Rm-5438-pr, (October 1967)
[19] Sumner, D.P., Graph undecomposable with respect to the X-join, Discrete mathematics, 6, 281-298, (1973) · Zbl 0279.05125
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.